You never know what’s around the corner….

Writing my last blog entry has changed so many things.  I thought I felt the need to do so on a therapeutic level, you know, get it all off my chest.  Then it became a choice to be candidly open so that my family and friends knew exactly what I had been through, am going through and let them choose whether they wanted to follow my journey or not.  It did however, turn in to one of the most emotional experiences for me.  It was painful at times to relive my experiences and it was joyful to finally feel that a load had been lifted off my shoulders.  What I didn’t expect however, was the overwhelming support and encouragement I received.  Not only in comments on my post but from the many comments on facebook, texts and personal messages.  I would like to say a big THANK YOU to all who contacted me in one way or another to offer friendship and support, share their experiences to give me hope and to thank me for being so brave to put my story out there.

I have now been on Pyrimethamine for four weeks (increasing weekly) and I am supposed to increase again tonight.  I think I might delay this increase for a few days. It is not a nice drug.  Even though I am titrating slowly, I have had times of excrutiating stomach pain, headaches, nausea and chest pain.  Stubborn me is persevering as long as I can, as I see my lyme Dr next month and I am hoping things will have settled down a bit by then.

My depression and anxiety have been mostly manageable.  I would go so far as to say that they are the best they have been in over a year.  I think that the Modafinil may be contributing to this lift in my mood.  It has taken the edge off my fatigue, enabling me to be slightly more active and this makes for a happier Terri 🙂  Although I am still having times of tearfulness and have woken the last two days with high anxiety, I feel more able to ‘float’ through these feelings and are way more confident that they will pass… and they do!  Any respite is a welcome relief.

Then I get hit with something out of the blue that rocks me to my core.  After having quite a good day yesterday, I was feeling tired late in the afternoon as I had restocked my pill boxes, helped hubby with some business paperwork, tidied the kitchen and family rooms and then really went all out and washed the floors.  I had lunch, showered and then went and had my Cpap machine tested and a new mask fitted.  By the time I got home, I was spent.  I was resting on my bed and could literally feel a change come over me.  This happens frequently and I knew my mood was about to plummet or I was going to crash with overwhelming fatigue.  Something was wrong.  As it turns out, it was to be, what I call, a brain freeze.  This is where my brain feels like it is operating at only 10% output and affects my movement and speech.  In particular, this episode affected my ability to talk, choose words and I felt very confused and scared.  It was also accompanied by some jerky movements.  It started before dinner but I forced myself to have something to eat so that I could take my meds.  The worst was the first half hour or so, but I was still having difficulty with the speed of my thought process and speech this morning.  As the worst of it was passing last night and I had settled in bed, Matt suggested we catch it on video so that I can show my doctors what I go through when I tell them that my speech and thought processes slows down.  I am posting that video.

Today, I have struggled but pushed through.  I had an unexpected visit from my home nurse and a visit from my beautiful girlfriend to catch up for her birthday.  My speech was improving but was noticably different to the usual.  I had an upset tummy and severe tummy pains which was topped off nicely with a whopping headache.  I am trying so hard to ‘carry on’ and I managed two loads of washing before calling it quits for the day and retreating to my bed.  The stomach pains have remained and are really quite worrying.  I have the jerking, am sobbing and feel so sick.   Again, I am trying to stay positive in my thinking and am hoping that things will be back on track tomorrow.

Next day (Sat 13/9/14) – Well I had a terrible night last night.  I haven’t increased meds and am very concerned about the gut pain and nausea.  Still jerking and mood is low.  I have started on my Nilstat tablets in case I actually have candida, not that I am displaying any symptoms.  Positivity has taken a bashing as I don’t think I could tolerate this for another 5 months.  They said the first 6 months will be the hardest and I am only one month in.

Feeling quite defeated, but trying …. Terri xoxo 🙂

 

 

 

Advertisements

2 Comments (+add yours?)

  1. Claire Wellington
    Oct 07, 2014 @ 11:43:32

    Hi there dear Terri,
    I have no words of inspiration I am sorry to say and I still have no magic powers either.
    I am sorry things are still soooooo jolly rough for you, I was hoping by now that your medication was starting to help you. Here’s hoping that your new medications start kicking in really soon.
    I just wanted to say hi and let you know you have been in my thoughts and prayers.
    Take Care dear Terri.
    Bye for now, Claire. =D

    Reply

  2. Peter York
    Oct 09, 2014 @ 10:10:37

    just popping into give you some big hugs XXXXX Peter York

    Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: